• Neuropathy anyone? Help please!

    Asked by Shurron on Tuesday, December 3, 2019

    Neuropathy anyone? Help please!

    So now that the chemo and radiation are complete,I have developed neuropathy in my feet, from the chemo. The pain is daily, and the doctor doesn't know if it will ever go away.The pain medication works for a few hours, but it is so hard to carry on with day to day activities. Has anyone out there encountered neuropathy, and found something to alleviate the walking on pins and needles, burning and pain? I have spent so much money on empty promises. Please don't get me wrong. I am so thankful for all that the doctors have done for me so far, but they seem to be stumped, and so am I. Thank you, and God bless!

    3 Answers from the Community

    • BuckeyeShelby's Avatar
      BuckeyeShelby

      Oh yes, neuropathy, the gift that keeps giving. I have it bad in my feet -- haven't been able to feel them for years now. Numb is one thing, pain is another. To keep the pain at bay, I use Gabapentin, which is the generic for Neurontin. It's original use was for seizures, but the science guys realized it also works on neuropathy. Some people take Lyrica. Some amitriptyline -- that one didn't work for me. I'll occasionally wonder if it is really doing anything. Until I miss a dose. Oh, yes, that is pain. I would suggest discussing options with your oncologist or PCP.

      2 days ago
    • HOBO's Avatar
      HOBO

      My CIPN is very bad. I ended up in a wheelchair. I finally got out of the chair, but had to use a cane. I have fallen 11 times. Last year I started using a walker. Acupuncture helped. Looking for a new therapist. My Medical insurance cut me off. Also use gabapentin. I am never pain free.

      1 day ago
    • Shurron's Avatar
      Shurron

      Thank you BuckeyeShelby and HOBO for your responses. It just helps to know you aren't the only one out there, that are going through this stuff. I too am on Gabapentin, but have only been on it a coupe of weeks. My oncologist says its the lowest dose, so we can always try me taking it twice a day if necessary. I have been taking Tramadol for months, but only once a day, as I don't want to become dependent. Best of luck to you both, and if you find a miracle cure, please keep me in mind! :)

      1 day ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more endometrial (uterine) cancer questions.  Also, don't forget to check out our Endometrial (Uterine) Cancer page.